# SDR UALA2013052203548

- Difficulty date: May 21, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 50,345 hours, 20,071 cycles
- Engine: Iae V2522A5
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Trunnion
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP TRUNNION WORN AT AREA D.  BLENDED OUT DAMAGED AREA.
